# SDR HEEA071991

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,979 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302319
- Part serial: 14821
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTION UNIT WOULD TEST INCONSISTENTLY.
